It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 65 for provera depression. (0.006 seconds)


... Hi, I'm new to this thread and I was looking for some help with the Depo depression. I've had the shots for over two years and the depression started in June of 2011. I couldn't figure out what was wrong, I was just crying all day. ... (0 replies)
... MilkNkisses she isnt talking abut Depo Provera,she is talking about Provera which is a form of progesterone that is used to bring on a period whent he body fails to do so. ... (16 replies)
... Has anyone experienced severe depression from taking provera? ... (16 replies)

... And, yes, I am still bleeding. I only took one Provera yesterday and the day before and it has stayed pretty heavy. I didn't ask my friend about stopping the Provera. ... (16 replies)
... My nipples are a bit better but still a bit sore. My depression is much better now. I assumed it had something to do with the progesterone. I hope your doc is correct. My doc said the same thing. ... (16 replies)
Depo-Provera
Nov 28, 2010
... I was on the Depo-Provera for nearly 5 years. It made my life a living hell. I now have severe skin problems, depression, anxiety, bone loss, severe nerve pain, etc etc etc. I attribute a lot of this to the Depo-Provera. I have been off of it for a month now though thankfully! I am now on the Mirena IUD which seems to be working better for me. My doctors are still... (1 replies)
... Did the doctor friend say whether it is actually really bad to take the provera and lupron at the same time? ... (16 replies)
... reply to Kanga, in my opinion, bc pills are just not good for the body I hear a lot of complaints about them I never take them myself and never had problems that my friends are having and I've been depressed before, but did not have similar symptoms that are normally associated with bc pills whatever you do, never get depo provera shot I just read a horrifying thread... (5 replies)
... I went on the Depo Provera two years ago its had its benefits and disadvantages when I began taking it I had "spotting" for about 6 months then my periods completely stopped then I began to have bad headaches and eventually I started having depression which I am now being treated for I dont suggest the depo provera to anyone (21 replies)
... guess it all. I am trying to decide how soon to quit my own Provera since I am sure I will bleed more. Do I want to be on the Provera and on the Lupron at the same time or would I rahter be bleeding this week which will be a busy one? ... (16 replies)
... I forgot to ask, did you tell your doc the whole situation (and the fact that I got my period so fast)? I guess we will have to wait this thing out and see if it is fixed now :). (16 replies)
... Hey, this sounds a little personal, but are your nipples feeling any better now. How about your depression? Maybe you haven't experienced PMS in so long, you forgot what it was like. I talked to one of my docs yesterday who said that this really should work to jump start your regular cycles again. How long is your normal cycle so that we know for sure if you get another... (16 replies)
... orry, I just need reassurance that I am still fertile. I have been so scared that the pill took away my fertility. I need some good news. I just finished my last provera pill yesterday so now begins the waiting game. The doctor said that I should feel better in about 48 hours. ... (16 replies)
... Provera and Depo Provera are actually both medroxyprogesterone. One is oral and one is in shot form. ... (16 replies)
... I have been on depo provera since 2002. I had no side effects from this injection and I have to say have loved it for the entire time right up until lately. ... (20 replies)
Depo Provera
Aug 26, 2009
... Hey Ladies, I have a few questions about the depo-provera shot. I received the shot on June 18th and I am due again between the the 3rd and the 16th of September to receive my second shot. This is the first type of birth control I have every injected or taken in my life. I've so far had some negative side effects. First, I've been spotting for a month and 2 days... (3 replies)
Depo-Provera??
Jul 20, 2007
... I am on depo-provera and have only had one injection which runs out in august. I am NEVER getting this injection again.. depression loss of sex drive weight gain abnormal discharge acne irregular period only SOME of the symptoms I have experienced . . . (11 replies)
... I have a depo story: I had a baby in August of 1994. After the baby was born, I decided that I wanted to go on some sort of birth control. I decided against the pill, since I have always been bad about taking pills, and after discussing it with my doc, I decided that Depo was right for me. I had my first injection in September of 1994. At that time I wore a size 7 and I... (29 replies)
... I GOT MY PERIOD!!!!! Right now its just a little spotting and very dark but it started. This is the first day of no provera is that normal? ... (16 replies)
... I've been on 60mg of Provera a day since May, with only a 30 day break and I have experienced no side effects at all. ... (16 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 04:15 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!